Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the structure of certain factorizable groups. II


Authors: Daniel Gorenstein and I. N. Herstein
Journal: Proc. Amer. Math. Soc. 11 (1960), 214-219
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111786-2
MathSciNet review: 0111786
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Douglas, On finite groups with 2 independent generators. I, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 604-610.
  • [2] D. Gorenstein, Finite groups which admits an automorphism with few orbits, Canad. J. Math. vol. 12 (1960) pp. 73-100.
  • [3] D. Gorenstein and I. N. Herstein, On the structure of certain factorizable groups. I, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 940-945.
  • [4] N. Ito, Products of Abelian groups, Math. Z. vol. 62 (1955) pp. 400-401.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111786-2
Article copyright: © Copyright 1960 American Mathematical Society